RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 13, выпуск 1, страницы 107–110 (Mi adm68)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

Partitions of groups into sparse subsets

Igor Protasov

Department of Cybernetics, Kyiv National University, Volodimirska 64, 01033, Kyiv, Ukraine

Аннотация: A subset $A$ of a group $G$ is called sparse if, for every infinite subset $X$ of $G$, there exists a finite subset $F\subset X$, such that $\bigcap_{x\in F} xA$ is finite. We denote by $\eta(G)$ the minimal cardinal such that $G$ can be partitioned in $\eta(G)$ sparse subsets. If $|G| > (\kappa^+)^{\aleph_0}$ then $\eta(G) > \kappa$, if $|G|\leqslant \kappa^+$ then $\eta(G) \leqslant \kappa$. We show also that $cov(A) \geqslant cf|G|$ for each sparse subset $A$ of an infinite group $G$, where $cov(A)=\min\{|X|: G = XA\}$.

Ключевые слова: partition of a group, sparse subset of a group.

Полный текст: PDF файл (180 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 03E75, 20F99, 20K99
Язык публикации: английский

Образец цитирования: Igor Protasov, “Partitions of groups into sparse subsets”, Algebra Discrete Math., 13:1 (2012), 107–110

Цитирование в формате AMSBIB
\RBibitem{Pro12}
\by Igor~Protasov
\paper Partitions of groups into sparse subsets
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 107--110
\mathnet{http://mi.mathnet.ru/adm68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963828}
\zmath{https://zbmath.org/?q=an:1258.20036}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm68
  • http://mi.mathnet.ru/rus/adm/v13/i1/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Banakh T.O. Protasov I.V. Slobodianiuk S.V., “Scattered Subsets of Groups”, Ukr. Math. J., 67:3 (2015), 347–356  crossref  mathscinet  zmath  isi  elib  scopus
    2. Protasov I. Slobodianiuk S., “Partitions of Groups”, Adv. Appl. Discret. Math., 15:1 (2015), 33–60  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:156
    Полный текст:63
    Литература:20
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020